# SDR DALA1143213152

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 20,287 hours, 10,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD PASSENGER DOOR LOWER AFT CORNER EXTERNAL SKIN IS DENTED AND CRACKED, NO CRACKS ALLOWED PER A319 SRM 52-10-00.  CUT OUT DAMAGED AREA FABBED 2 EA FILLERS FABBED DOUBLER HFEC INSP TRIMMED AREA IAW NTM 51-10-08, TREATED & PRIMED REPAIR PARTS AND SKIN CUTOUT IAW A319 SRM 51-21-11.  INST 2EA FILLERS, 1EA DOUBLER IAW A319 SRM 52-10-00.  FOLLOW-ON INSP PER SRI 52-10-00-2-010-00 TO BE ACCOMP ON LOG 0360263.
